# SDR SWAA2018110526408

- Difficulty date: November 1, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 42,960 hours, 25,520 cycles
- Engine: Ge CFM567B24
- Engine time: 30,674 hours, 18,266 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24622
- Part serial: 888562
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

AIR TURNBACK/INFLIGHT SHUTDOWN/DECLARED EMERGENCY, NR 1 ENGINE OIL QUANTITY WENT TO ZERO.  R&R NR 1 ENGINE IAW MT.
